# SDR DALA2021051302690

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 64,689 hours, 29,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 CRACK INDICATION FOUND ON FR.16 RH STOP FITTING 1 HOLE 4. CORRECTIVE ACTION: PERFORMED REPAIR PER SRM A320 51-72-11. (1807159)
